Please use this identifier to cite or link to this item: http://hdl.handle.net/10923/15428
Type: Article
Title: Linear stability analysis of particle-laden hypopycnal plumes
Author(s): FARENZENA, BRUNO AVILA
Jorge Hugo Silvestrini
In: PHYSICS OF FLUIDS
Issue Date: 2017
Volume: 29
Issue: 12
First page: 124102
Keywords: Estabilidade linear
Escoamento hipopicnal
URI: http://hdl.handle.net/10923/15428
DOI: DOI:10.1063/1.4999343
ISSN: 1070-6631
Appears in Collections:Artigo de Periódico

Files in This Item:
File Description SizeFormat 
Linear_stability_analysis_of_particle_laden_hypopycnal_plumes.pdf0 BAdobe PDFOpen
View


All Items in PUCRS Repository are protected by copyright, with all rights reserved, and are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Read more.